# SDR EE4Y2025011021524

- Difficulty date: January 10, 2025
- Submitted: January 10, 2025
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N198JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 021
- Aircraft time: 45,564 hours, 30,021 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 19031040003
- Condition: Cracked
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE MAINTENANCE INSPECTION IT WAS FOUND ON RH WING LEADING EDGE SKIN CRACKED AT LEADING EDGE SLAT TRACK #5 CUTOUT AREA. DUE TO THE DAMAGE EXCEED SRM LIMITS, DETAILS WERE SENT TO EMBRAER REQUESTING PERMANENT REPAIR INSTRUCTIONS. THE DISCREPANCIE WAS REPAIRED IAW EMBRAER ETD2024-190-029181 DTD OCT 29 2024 AND COOPESA ENGINEERING ORDER COO-EO-2024-21211-R00 DTD OCT 30 2024. THIS IS A MAJOR REPAIR
